MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number 4524
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that elevated threshold measurements were noted with this left ventricular (lv) lead.A boston scientific technical services consultant discussed the clinical observations with the caller.A revision procedure was performed to replace this lead; however, successful placement of a replacement lead was unsuccessful.The system remains in service.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 3
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9588121
Report Number2124215-2020-00447
Device Sequence Number2423326
Product Code NIK
UDI-Device Identifier00802526353758
UDI-Public00802526353758
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/18/2006
Device Model Number4524
Device Catalogue Number4524
Device Lot Number155570
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2019
Initial Report FDA Received Date01/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age52 YR